# SDR 3144121102

- Difficulty date: December 11, 2002
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,717 hours, 6,673 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,366 hours, 2,817 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG350
- Part serial: CBC432174
- Condition: Discharged
- Location: Cargo Bay
- Part time: 573 hours, 6,665 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY VOLTAGE LOW.
